# SDR TRAX200700713

- Difficulty date: May 22, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 14,123 hours, 11,741 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WON'T CLOSE PROPERLY.
